November  2018, 23(9): 3623-3623. doi: 10.3934/dcdsb.2019022

Retraction

Published  January 2019

This article was accidentally posted online but only to be discovered that the same article had been published (see [1]) in the previous issue of the same journal. Thus this publication is retracted. The Editorial Office offers apologies for the confusion and inconvenience it might have caused.

Citation: Editorial Office. Retraction. Discrete & Continuous Dynamical Systems - B, 2018, 23 (9) : 3623-3623. doi: 10.3934/dcdsb.2019022
References:
[1]

Diogo Poças and Bartosz Protas, Transient growth in stochastic Burgers flows, Discrete & Continuous Dynamical Systems - B, 23 (2018), 2371-2391.   Google Scholar

show all references

References:
[1]

Diogo Poças and Bartosz Protas, Transient growth in stochastic Burgers flows, Discrete & Continuous Dynamical Systems - B, 23 (2018), 2371-2391.   Google Scholar

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (44)
  • HTML views (92)
  • Cited by (0)

Other articles
by authors

[Back to Top]